Journal of Service Science and Management

Journal of Service Science and Management

ISSN Print: 1940-9893
ISSN Online: 1940-9907
www.scirp.org/journal/jssm
E-mail: jssm@scirp.org
"On an M/G/1 Queueing Model with k-Phase Optional Services and Bernoulli Feedback"
written by Sayeedeh Abdollahi, Mohammad Reza Salehi Rad,
published by Journal of Service Science and Management, Vol.5 No.3, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top